# SDR UPS99829633

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:N/A, AFTER MORE INVESTIGATION FOUND DURING CRUISE ACFT HAD ERRATIC HYD SYSTEM PRESSURE FOLLOWED BY HYD FLUID LOSS DOWN TO STANDPIPE FLUID.  DECLARED EMERGENCY, LANDING IN SDF WAS UNEVENTFUL.  OBTAINED FLAPS 3 5 FOR LDG AND NORMAL GEAR FREE FALL.  MX FOUND HYDRAULIC RUDDER PRESSURE SWITCH LEAKING AT 3 FITTINGS.  UNION SECURED ALL FITTINGS AND REMOVED AND REPLACED O-RING AT UNION BB08473 2. OPS AND LEAK CHECKS GOOD PER MM 29-30-07.
